# SDR 2000ZZZX217

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5754K
- Make and model: Bell 206B
- Aircraft serial: 3126
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 222366621101
- Condition: Broke
- Location: Fuel System
- Part time: 6,518 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REASON FOR REMOVAL, FILTER BODY CENTER THREADED PORTION, CRACKED AND SEPARATED FROM BODY ALLOWING FILTER CAN TO SEPARATE FROM FILTER BODY.  MACHINE WORK TO INSIDE OF THIS BODY LOOKS TO HAVE BEEN OUT OF CENTER; THUS, CAUSED THE MOUNTING SUPPORT WEB TO BE VERY THIN ON ONE SIDE.  SUBMITTER SUSPECTED NORMAL TIGHTENING OF FILTER CAN WILL EVENTUALLY CAUSE THREADED WEB TO SEPARATE FROM HOUSING ALLOWING FILTER CAN TO SEPARATE FROM FILTER.  SUGGEST A ONE-TIME INSPECTION OF SUSPECTED FILTER HOUSING BE CONDUCTED TO DETERMINE IF THREADED WEB HAS ENOUGH THICKNESS AND NO CRACKS EXIST WHERE WEB AND HOUSING COME TOGETHER.
